# SDR SIMA2592

- Difficulty date: September 15, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Box
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

JFK - FLT 4460 - FLAPS WOULD NOT COME DOWN WHEN SELECTED.  PERFORMED TEST OF FLAP CONTROL BOX, RIGGING IAW MM 27-51-00 PROCEDURE 4 AND OPERATIONAL TEST OF THE FLAP CONTROL SYSTEM IAW MM 27-51-00. COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
